# SDR USAA950013

- Difficulty date: January 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N220US
- Make and model: Boeing 737-2H5
- Aircraft serial: 20453
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Lt Mlg Ww
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1243 - FLIGHT EN ROUTE PHL TO ATL WHEN 'A' SYSTEM HYDRAULIC QUANTITY INDICATED ZERO.  FLIGHT DIVERTED TO CLT WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED HYDRAULIC PRESSURE LINE ABOVE LEFT MAIN GEAR AND 'A' SYSTEM PRESSURE FILTERS AND BOTH CASE DRAIN FILTERS.  CHECKED GOOD.  (Z)
